# SDR MALA060538

- Difficulty date: August 31, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N438XJ
- Make and model: Saab 340B
- Aircraft serial: 340B438
- Aircraft time: 19,516 hours, 21,394 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Relay
- Condition: Malfunctioned
- Location: Autocoarsen
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

LEFT HAND ENGINE SHUTDOWN ON FINAL AT APPROXIMATELY 1000 FT.  OPS CHECK OF AUTO COARSEN SYSTEM GOOD.  FOR PRECAUTION REMOVED AND REPLACED RELAY 68KF, REMOVED AND REPLACED AUTO COARSEN SWITCHER UNIT P/N 8581, S/N OFF 362, ON 353.  REMOVED AND REPLACED LT & RT AUTO COARSEN P3 SWITCHES P/N 1103P0620.  REMOVED AND REPLACED AUTO COARSEN COMPUTER P/N 8542M2, S/N OFF 535, ON 560.  OPS TEST OF AUTO COARSEN SYSTEM GOOD.  REF MM409 NR 271258 FOR DETAILS.
